# SDR CA130715009

- Difficulty date: July 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAXI BEFORE T/O, AFTER THE THRUST REVERSERS WERE CYCLED, THE ENGINE STARTED VIBRATING AND THE LOW OIL PRESSURE WARNING CAME ON.  THE ENGINE WAS SHUTDOWN.  UPON A RE-START ATTEMPT, THE ENGINE HUNG AT 25 PERCENT. SUBSEQUENT VISUAL INSPECTION OF THE ENGINE SHOWED NO OBVIOUS ANOMALIES. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE BLEED VALVE SOLENOID.
